Couldn't find what you looking for?

TRY OUR SEARCH!

My girlfriend took a morning after pill on sep 13th. It made her really sick for a day or two. She started her period on sep 29th which is about a week early. She said it was pretty heavy but then It only lasted for a day or two. She is not on regular birth control and we had unprotected sex again on the 30th because we thought she was on her period and the chances of pregnancy where very slim. Her period stoped Sunday night (30th). Could she be pregnant? If her period was only a day or two is there a good chance I could have gotten her pregnant on the 30th? Should I ask her to take another plan b pill? I am very worried.

Loading...

Hi Please,

No to Plan B.  It's not meant to be taken as a form of birth control.  It is an EMERGENCY contraceptive.  It contains a VERY LARGE dose of hormones.  If she is going to be sexually active she should get on a daily birth control OR you should be using a condom.

Can she be pregnant, yes.  Not from the 30th yet though, it's to early.

But, one of the side effects of Plan B is that her next few periods can be EARLY or late, and HEAVIER or lighter than normal.  She has common side effects of using Plan B.

She should take a home pregnancy test at least 2, preferably 3, weeks after having sex.  Testing now will let you know if she got pregnant back on the 13th.  You'll still need to wait to test about the 30th.

Good luck.

Reply

Loading...